MathSciNet Relay Station
MathSciNet bibliographic data
MR310050 (46 #9153) 20C20
Basmaji, B. G. Modular representations of metabelian groups. Trans. Amer. Math. Soc. 169 (1972), 389–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement